Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Noticed swelling on foot after using cocaine. Should I be worried?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3028 Questions
I have been drinking and doing cocaine and my feet became very swollen, I am wondering if I should be worried?
I have one more question. I had unprotected sex with a white 30 year old man and it lasted about 5 minutes, not aggressive, and he pulled out. What are my chances of contracting HIV. I am very nervous because I made the mistake of not protecting myself
Posted Sun, 24 Mar 2013 in Drug Abuse
Answered by Dr. Luchuo Engelbert Bain 19 minutes later
hi an thanks for the question,
I am afraid swollen feet could not be directly attributed to cocaine. as for alcohol, acute consumption of alcohol for a long time , say over 10 years leads to liver cirrhosis, which could cause foot swelling, but I am afraid its not your case.
I suggest you visit your like vascular diseases, kidney problems, cardiac disease and liver disease.
Cocaine and drinking, i XXXXXXX t think are really the immediate probable causes to think about.
Thanks and best regards,
Luchuo, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor